# SDR REXA201906030765

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD. TRACK SUPPORT STRUCTURE CRACKED AT LOWER END OF TRACK
REPLACED BRACKET IAW CRJ 200 SRM 51-42-06 AAR SM 109
